# SDR COMA9960042

- Difficulty date: January 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N917CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7017
- System (JASC): 4990 · APU Oil System
- Part: Transducer
- Part number: 387006
- Condition: Failed
- Location: Apu Oil Syst
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, THE APU OIL PRESSURE WARNING ACTIVATED.  AIRCRAFT RETURNED TO THE FIELD.  REPLACED THE OIL PRESSURE TRANSDUCER.
